# SDR UPS802383

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 0407075T6
- Condition: Corrosion
- Location: Fs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND FLIGHT DECK SUBFLOOR FINGER DOUBLER HAS MODERATE CORROSION AT FS 20, LBL 62.  INSTALLED REPAIR IAW SRM 51-1-21.
